# SDR AU980784

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: S21381
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR ATTACHMENT BOLT SHEARED.  MLG STRUT ROTATED IN ITS HOUSING AND THEN COLLAPSED. BOLT SHEARED DURING LANDING WHEN THE AIRCRAFT STRUCK A PILE OF GRAVEL.  SUSPECT BOLT HAD ALREADY BEEN DAMAGED ALLOWING IT TO EASILY SHEAR WITHOUT CAUSING DAMAGE TO THE ATTACHMENT STRUCTURE.
